Translator Disclaimer
August, 1978 A Martingale Approach to the Poisson Convergence of Simple Point Processes
Tim Brown
Ann. Probab. 6(4): 615-628 (August, 1978). DOI: 10.1214/aop/1176995481

Abstract

The paper concerns the Doob-Meyer increasing processes of simple point processes on the positive half line. It is shown that the weak convergence of such point processes to a simple Poisson process is implied by the pointwise weak convergence of their increasing processes, provided that the increasing processes satisfy a mild regularity condition. Conditions under which the regularity is satisfied are investigated. One condition is that the increasing process is that of the point process with its generated $\sigma$-fields. The Poisson convergence theorem is applied to superpositions of point processes.

Citation

Download Citation

Tim Brown. "A Martingale Approach to the Poisson Convergence of Simple Point Processes." Ann. Probab. 6 (4) 615 - 628, August, 1978. https://doi.org/10.1214/aop/1176995481

Information

Published: August, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0383.60050
MathSciNet: MR482991
Digital Object Identifier: 10.1214/aop/1176995481

Subjects:
Primary: 60G99
Secondary: 60G45

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.6 • No. 4 • August, 1978
Back to Top